# SDR ASAA2014092509225

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,136 hours, 6,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2705
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 56,516 hours, 26,995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THROUGH 18,000 FT,  RT PACK LIGHT ILLUMINATED, RAN QRH, LIGHT RESET AND ILLUMINATED AGAIN.  ACFT GROUNDED.  PERFORMED RT PACK ZONE TEMP BITE VARIOUS TIMES IN VERIFY FOUND RT TEMP CONTROL VALVE FAULTED.  REF FIM 21-62, TASK 801.  REPLACED RT PACK TEMP CONTROL VALVE IAW AMM 21-50-10.  BITE TEST SUCCESSFUL NO FAULTS FOUND. LEAK TEST GOOD.
